# SDR ORJA98261

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fasteners
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT OKC, LEVEL 2 CORROSION AT MID PIT DRAIN HOLE AT STATION 788 HAS HARDWARE CORROSION.  REMOVED CORRODED FASTENERS AND REPLACED WITH NEW FASTENERS AND REPLACED WITH NEW FASTENERS IAW DC/MD80, SRM 51-30-5.  LEAK CHECK IAW MD80 21-00-00.  NO DEFECTS.  (M)
